Acta Mechanica Sinica

, Volume 10, Issue 3, pp 267–272 | Cite as

A transverse crack tip field in bimaterial

  • Du Shanyi
  • Shi Zhifei
  • Wu Linzhi


The asymptotic field near an interface crack tip is analyzed with the fully nonlinear theory. By dividing the crack tip field into narrowing sectors and an expanding sector, the asymptotic equations for the crack tip field are derived and solved. The singular characters of stress and strain near the crack tip are revealed.

Key Words

interface crack finite deformation asymptotic solution 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Williams ML. The stresses around a fault or crack in dissimilar media.Bulletin of the Seismalogical Society of America, 1959, 49 (2): 199–204Google Scholar
  2. [2]
    Zak AR and Williams ML. Crack point singularities at a bimaterial interface.Transactions of the ASME, Journal of Applied Mechanics, 1963, 30: 142–143Google Scholar
  3. [3]
    Wu YL. Crack tip stress singularities in bimaterial with an inclined interface.International Journal of Fracture, 1992, 54: R65-R67CrossRefGoogle Scholar
  4. [4]
    Hao TH. Large deformation near the tip of a transverse crack in bimaterial infinite sheet.International Journal of Fracture, 1991, 50: R21-R22CrossRefGoogle Scholar
  5. [5]
    Gao YC. Elastostatic crack tip behavior for a rubber-like material.Theoretical and Applied Fracture Mechanics, 1990, 14: 219–231CrossRefGoogle Scholar

Copyright information

© Chinese Society of Theoretical and Applied Mechanics 1994

Authors and Affiliations

  • Du Shanyi
    • 1
  • Shi Zhifei
    • 1
  • Wu Linzhi
    • 1
  1. 1.Harbin Institute of TechnologyHarbinChina

Personalised recommendations